# SDR HEER20141020172

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 14,487 hours
- Engine: Allsn 250C47B
- Engine time: 9,816 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL120841
- Condition: Spalled
- Location: Engine
- Part time: 1,746 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED ON 10-9-14 DUE TO METAL IN OIL.  NR 5 BEARING EXHIBITS HEAVY SPALLING ON NR 5 BEARING BALLS.  PART RETURNED TO MFG FOR FURTHER EVALUATION.
